# SDR AALA202301189994

- Difficulty date: January 5, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 60,468 hours, 25,288 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB LOCATED AT STABILIZER STA 92.70, FORTH STIFFENER FROM FRONT SPAR. REPLACED RIB PER AARD 51-00-05-1.
